Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E16")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7919

  • Page / 317

Export

Selection :

  • and

Limiting subdifferentials of perturbed distance functions in Banach spacesLI MENG; CHONG LI; YAO, Jen-Chih et al.Nonlinear analysis. 2012, Vol 75, Num 3, pp 1483-1495, issn 0362-546X, 13 p.Article

Complex extreme points and complex convexity in Orlicz-Bochner function spacesLILI CHEN; YUNAN CUI.Nonlinear analysis. 2011, Vol 74, Num 17, pp 6035-6040, issn 0362-546X, 6 p.Article

A merit function method for infinite-dimensional SOCCPsYUNGYEN CHIANG; SHAOHUA PAN; CHEN, Jein-Shan et al.Journal of mathematical analysis and applications. 2011, Vol 383, Num 1, pp 159-178, issn 0022-247X, 20 p.Article

Automatic continuity of biorthogonality preservers between compact C*-algebras and von Neumann algebrasBURGOS, María; GARCES, Jorge J; PERALTA, Antonio M et al.Journal of mathematical analysis and applications. 2011, Vol 376, Num 1, pp 221-230, issn 0022-247X, 10 p.Article

On Drazin inverse of operator matricesCVETKOVIC, Aleksandar S; MILOVANOVIC, Gradimir V.Journal of mathematical analysis and applications. 2011, Vol 375, Num 1, pp 331-335, issn 0022-247X, 5 p.Article

A CHARACTERIZATION OF UNIFORM ROTUNDITY IN EVERY DIRECTION IN TERMS OF ROUGH CONVERGENCELISTAN-GARCIA, M. C; RAMBLA-BARRENO, F.Numerical functional analysis and optimization. 2011, Vol 32, Num 10-12, pp 1166-1174, issn 0163-0563, 9 p.Article

Cone characterization of Grothendieck spaces and Banach spaces containing coPOLYRAKIS, Ioannis A; XANTHOS, Foivos.Positivity (Dordrecht). 2011, Vol 15, Num 4, pp 677-693, issn 1385-1292, 17 p.Article

Bad normed spaces, convexity properties, separated setsPAPINI, Pier Luigi.Nonlinear analysis. 2010, Vol 73, Num 6, pp 1491-1494, issn 0362-546X, 4 p.Article

Best proximity points: Convergence and existence theorems for p-cyclic mappingsVETRO, Calogero.Nonlinear analysis. 2010, Vol 73, Num 7, pp 2283-2291, issn 0362-546X, 9 p.Article

Bifurcation results for a class of p(x)-Laplacian equationsZHANG XIA; FU YONGQIANG.Nonlinear analysis. 2010, Vol 73, Num 11, pp 3641-3650, issn 0362-546X, 10 p.Article

Perturbation of the mapping and solvability theorems in Banach spaceSOLTANOV, Kamal N.Nonlinear analysis. 2010, Vol 72, Num 1, pp 164-175, issn 0362-546X, 12 p.Article

Orlicz spaces without extreme pointsFORALEWSKI, Paweł; HUDZIK, Henryk; PLUCIENNIK, Ryszard et al.Journal of mathematical analysis and applications. 2010, Vol 361, Num 2, pp 506-519, issn 0022-247X, 14 p.Article

A least squares Galerkin-Petrov nonconforming mixed finite element method for the stationary Conduction-Convection problemDONGYANG SHI; JINCHENG REN.Nonlinear analysis. 2010, Vol 72, Num 3-4, pp 1653-1667, issn 0362-546X, 15 p.Article

Mappings approximately preserving orthogonality in normed spacesMOJSKERC, Blaš; TURNSEK, Aleksej.Nonlinear analysis. 2010, Vol 73, Num 12, pp 3821-3831, issn 0362-546X, 11 p.Article

Matrix regular operator space and operator systemKYUNG HOON HAN.Journal of mathematical analysis and applications. 2010, Vol 367, Num 2, pp 516-521, issn 0022-247X, 6 p.Article

Variational approach to scattering of plane elastic waves by diffraction gratingsELSCHNER, Johannes; GUANGHUI HU; XU, Y et al.Mathematical methods in the applied sciences. 2010, Vol 33, Num 16, pp 1924-1941, issn 0170-4214, 18 p.Article

EIGENVALUE CONDITIONS FOR CONVERGENCE OF SINGULARLY PERTURBED MATRIX EXPONENTIAL FUNCTIONSCOBB, Daniel.SIAM journal on control and optimization. 2010, Vol 48, Num 7-8, pp 4327-4351, issn 0363-0129, 25 p.Article

A perturbation result for q-open quotient morphisms in normed spaces and applications to linear relationsGHEORGHE, Dana.Journal of mathematical analysis and applications. 2009, Vol 354, Num 1, pp 273-285, issn 0022-247X, 13 p.Article

Compact composition operators on H2 and Hardy-Orlicz spacesLEFEVRE, Pascal; LI, Daniel; QUEFFELEC, Hervé et al.Journal of mathematical analysis and applications. 2009, Vol 354, Num 1, pp 360-371, issn 0022-247X, 12 p.Article

A note on the duality mapping of a locally uniformly convex Banach spaceKARTSATOS, Athanassios G.Nonlinear analysis. 2009, Vol 71, Num 11, pp 5509-5512, issn 0362-546X, 4 p.Article

Approximation theory in 2-Banach spacesGÜRDAL, Mehmet; SAHINER, Ahmet; ACIK, Isil et al.Nonlinear analysis. 2009, Vol 71, Num 5-6, pp 1654-1661, issn 0362-546X, 8 p.Article

Countable products of probabilistic normed spacesLAFUERZA-GUILLEN, Bernardo; SEMPI, Carlo; GAOXUN ZHANG et al.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4405-4414, issn 0362-546X, 10 p.Article

Lower semicontinuity of certain quasiconvex functionals in Orlicz-Sobolev spacesVERDE, Anna; ZECCA, Gabriella.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4515-4524, issn 0362-546X, 10 p.Article

Mappings of conservative distances in linear n-normed spacesCHU, Hahng-Yun; SUNG KYU CHOI; DONG SEUNG KANG et al.Nonlinear analysis. 2009, Vol 70, Num 3, pp 1168-1174, issn 0362-546X, 7 p.Article

On the points of local uniform rotundity and weak local uniform rotundity in Musielak-Orlicz sequence spaces equipped with the Orlicz normMINGXIA ZUO; YUNAN CUI; HUDZIK, Henryk et al.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4906-4915, issn 0362-546X, 10 p.Article

  • Page / 317